# SDR IPXA09556370

- Difficulty date: May 31, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1320, STRINGER S-25L.  DENT AT STA 1320 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  HFEC AT CUT OUT AREA AND EXISTING OPEN HOLES IAW NTM 51-00-19PT6/ -16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS PER MAE TR T9/794741 (7075-T6).  ACCOMPLISHED REPAIR IAW SRM 53-00-07-2R5, FIG 201, DETAIL III.
